# SDR TXER100211

- Difficulty date: February 7, 2005
- Submitted: April 26, 2005
- Operation: Air carrier
- Aircraft: N588CF
- Make and model: Urocop EC 155B
- Aircraft serial: 6662
- Aircraft time: 521 hours
- System (JASC): 3300 · Lighting System
- Part: Switch
- Part number: 115VM01D002AN6C
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT SWITCH INOPERATIVE
